On the Application of Reduced Basis Methods to Bifurcation Problems in Incompressible Fluid Dynamics
作者: Giuseppe PittonGianluigi Rozza
作者单位: 1SISSA, International School for Advanced Studies
刊名: Journal of Scientific Computing, 2017, Vol.73 (1), pp.157-177
来源数据库: Springer Nature Journal
DOI: 10.1007/s10915-017-0419-6
关键词: Reduced basis methodProper orthogonal decompositionSteady bifurcationHopf bifurcationNavier–StokesFlow stabilitySpectral element method
原始语种摘要: In this paper we apply a reduced basis framework for the computation of flow bifurcation (and stability) problems in fluid dynamics. The proposed method aims at reducing the complexity and the computational time required for the construction of bifurcation and stability diagrams. The method is quite general since it can in principle be specialized to a wide class of nonlinear problems, but in this work we focus on an application in incompressible fluid dynamics at low Reynolds numbers. The validation of the reduced order model with the full order computation for a benchmark cavity flow problem is promising.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:1.71 (2012)

×
关键词翻译
关键词翻译
  • incompressible 不可压缩的
  • Reynolds 雷诺
  • fluid 
  • bifurcation 分枝
  • computational 计算的
  • stability 稳定性
  • decomposition 分解
  • construction 构造
  • reduced 减缩的
  • specialized 专门